MarBEF Data System



ERMS taxon details

Noemiamea dolioliformis (Jeffreys, 1848)

140973  (urn:lsid:marinespecies.org:taxname:140973)

accepted
Species
marine
(of Odostomia dolioliformis Jeffreys, 1848) Jeffreys, J. G. (1848). On the recent species of <i>Odostomia</i>, a genus of gasteropodous mollusks inhabiting the seas of Great Britain and Ireland. <em>Annals and Magazine of Natural History.</em> (2)2: 330-351., available online at http://biodiversitylibrary.org/page/18686336
page(s): 342 [details]   
MolluscaBase (2019). MolluscaBase. Noemiamea dolioliformis (Jeffreys, 1848). Accessed through: Costello, M.J.; Bouchet, P.; Boxshall, G.; Arvanitidis, C.; Appeltans, W. (2019) European Register of Marine Species at: http://www.marbef.org/data/aphia.php?p=taxdetails&id=140973 on 2019-10-20
Costello, M.J.; Bouchet, P.; Boxshall, G.; Arvanitidis, C.; Appeltans, W. (2019). European Register of Marine Species. Noemiamea dolioliformis (Jeffreys, 1848). Accessed at: http://www.marbef.org/data../aphia.php?p=taxdetails&id=140973 on 2019-10-20
Date
action
by
2004-12-21 15:54:05Z
created

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description  (of Noemia valida de Folin, 1872) Folin L. de & PĂ©rier L. (1867-1887). <i>Les fonds de la mer</i>. Paris: Savy. 4 volumes. Dates after Rehder (1946), <i>Proceedings of the Malacological Society of London</i>, 27: 74-75. Vol. 1: 1-48 (1867), 49-112 (1868), 113-176 (1869), 177-256 (1870), 257-272 (1872), pls 1-32; Vol. 2: 1-64 (1872), 65-112 (1873), 113-124 (1874), 125-160 (1875), 161-208 (1873), 209-304 (1874), 305-360 (1875), 361-365 (1876), pls 1-11; Vol. 3: 1-96 (1876), 97-208 (1877), 209-304 (1879), 305-337 (1880), pls 1-9; Vol. 4: 1-32 (1881), 33-148 (1881-1884), 149-192 (1884-1887), 192-240 (1887), pls 1-15. Dates for plates not exactly known. , available online at http://www.biodiversitylibrary.org/item/108784
page(s): vol. 2, p. 63-64; pl. 2 fig. 6 [details]  OpenAccess publication 

original description  (of Odostomia dolioliformis Jeffreys, 1848) Jeffreys, J. G. (1848). On the recent species of <i>Odostomia</i>, a genus of gasteropodous mollusks inhabiting the seas of Great Britain and Ireland. <em>Annals and Magazine of Natural History.</em> (2)2: 330-351., available online at http://biodiversitylibrary.org/page/18686336
page(s): 342 [details]   

basis of record Gofas, S.; Le Renard, J.; Bouchet, P. (2001). Mollusca. in: Costello, M.J. et al. (eds), European Register of Marine Species: a check-list of the marine species in Europe and a bibliography of guides to their identification. <em>Patrimoines Naturels.</em> 50: 180-213. (look up in RoR[details]   

additional source de Kluijver, M. J.; Ingalsuo, S. S.; de Bruyne, R. H. (2000). Macrobenthos of the North Sea [CD-ROM]: 1. Keys to Mollusca and Brachiopoda. <em>World Biodiversity Database CD-ROM Series. Expert Center for Taxonomic Identification (ETI): Amsterdam, The Netherlands. ISBN 3-540-14706-3. 1 cd-rom.</em> (look up in RoR[details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality 
 

 

Web site hosted and maintained by Flanders Marine Institute (VLIZ) - Contact
page generated: 2019-10-20 03:48:29 GMT+1